# SDR C2XA07CL093

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 18,265 hours, 13,804 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 794
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2251 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE WARNING IN FLIGHT.  THE AIRCRAFT DIVERTED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT LANDING GEAR UPLOCK BOX.  OPERATIONAL CHECKS WERE GOOD.
